advertisement
Question
Posted by: Lizzy | 2006/03/31

What Are The Chances?

Hello Doctor

Please could you put my mind at rest.

I have been on the pill for years now, and I can be a bit forgetful but in general I am pretty good with is.

Lately however (and this has been the last few months) I am contantly tired. I could sleep all day, by the afternoon, I am exhausetd. I have had terrible acne breakouts and my skin is not right. My moods are going crazy and I am constantly crying and then angry and then crying. In short, I have turned from a stable 20 something to a crazy teenager.

My periods have been regular with my cycle but have changed to start two days later than what they normally would, ie only on the last "inactive" pill will it start.

I am going to my doctor tomorrow and I do not know exactly what to say without him thinking I am going insane.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Tell him all this and you may well need to change pills.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: N | 2006/03/31

The symptoms could be related to a number of things, not necesarilly anything to do with your hormones or the pill. Your doctor will nót think you are crazy!
I had the severe mood swings and constant tiredness, as well as hair-loss, diarrhea, and weight-loss, and it turned out to be an overactive thyroid. That's what doctors are there for - to figure out what's wrong! Don't be embarrased to mention all your symptoms, as it will just make the doc's job easier to diagnose the problem.
Good luck to you!

Reply to N

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement